# SDR DALA2025103007951

- Difficulty date: October 29, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 89,016 hours, 11,658 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 ESCAPE PATH (RED) LIGHT AT SEAT 43B INOP. CORRECTIVE ACTION: REPAIRED WIRES PER A330 AMM 33-51. OK FOR SERVICE. (7927794)
